21 DAYS UNTIL I START MY STIM MEDS!!!
( Not that I am counting or anything ;-)
People have asked for an update....but there really isn't any new updates at this point. I am still on birth control, which has screwed up my body. It makes me nauseated and have horrible headaches. I also have been constantly bleeding/spotting and cramping since I started taking them....but apparently that is normal ?? Took it for 10 years before and I never had those symptoms, but whatever. Still on Metformin, which makes me sicker then the BC pills. Diarrhea.....diarrhea....and yep more diarrhea....every time I eat. So much fun! It also makes me nauseated and vomit. I told Eli I will be so prepared to be pregnant and have "morning sickness"! Sucks....but I know all of this will be so worth it someday. I have also started taking a Prenatal since the RE nurse suggested it, those too make me nauseated! I feel like its never ending with the nausea.... As a result of all the nausea, diarrhea and vomiting I have felt like I have turned into a "neglecting wife". I never want to eat anymore, and food usually makes me sick so I haven't been making dinner...at all. Eli has noticed, but some days I just can't bear looking at food let alone cook it. I know he is understanding though. He feels bad I have been so sick. On the plus side I have to buy a new belt because mine is on the smallest notch and its too big! Not the best way to diet, but I can't help it. The next 21 days can't come soon enough I am ready to move on. I hope 2011 is going to bring good things ;-)
Love, Kristen & Eli